Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Topology and logic as a source of algebra


Author: Saunders Mac Lane
Journal: Bull. Amer. Math. Soc. 82 (1976), 1-40
MSC (1970): Primary 18-02, 12-02, 55-02, 02-02, 00-xx
DOI: https://doi.org/10.1090/S0002-9904-1976-13928-6
MathSciNet review: 0414648
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18-02, 12-02, 55-02, 02-02, 00-xx

Retrieve articles in all journals with MSC (1970): 18-02, 12-02, 55-02, 02-02, 00-xx


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-13928-6